# SDR ARWA20050801

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 81,080 hours, 18,071 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Nr 1 Aux Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AUXILIARY PUMP POPS C/B.  T/S FOUND WIRE BUNDLE IN RT WHEEL WELL BURNED AT STA. 1381 FORWARD BULKHEAD; REROUTED WIRE BUNDLE RT WHEEL WELL FORWARD BULKHEAD STATION 1381 IN ACCORDANCE WITH 20-50-02; AUXILIARY PUMP CHECKED NORMAL IN ACCORDANCE WITH M/M 29-21-01 AND M/M 29-22-04.
